# SDR 2020F00102

- Difficulty date: March 7, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T31388
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED STRANGE NOISE AND HE WAS UNSURE WHERE IT CAME FROM. TORUBLESHOOTING STARTED AND FOUND NOISE FROM THE MAIN WHEEL BAY. DOORS WERE OPENED AND FOUND BLACK MARKINGS AND HISSING NOISE FROM SUPPLY DUCT FROM THE APU TO THE A/C SYSTEM. FOUND BLEED AIR DUCT CRACKED 40% OF DIAMETER. DUCT REPLACED AND CRS ISSUED. OCCURRENCE REPORT MADE. AFTER DUCT REPLACEMENT NOISE WAS STILL PRESENT, FURTHER T/S CARRIED OUT AND IN CONSULT WITH THE MOC INOPED APU BLEED AIR. NEXT DAY, UNITED FOUND ANOTHER DEFXECT OF THE APU CASING WHICH CAUSED THE VIBRATION/NOISE, DEFECT SOLVED.
